# SDR ASAA9780267

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 507, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHT IN THE FORWARD CABIN WERE INOPERATIVE.  RECONNCECTED CONNECTOR TO LIGHT AT ROW 3 AND OPERATED NORMALLY.  (M)
